# SDR SWAA2022100552077

- Difficulty date: September 10, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER IS CRACKED. 124-014 / [01] MEASUREMENTS;[02] REPAIRED DAMAGE CORNER AS MARKED ON FWD. MAIN CABIN FLOOR PANEL 221GF ASPER B737 SRM 53-00-50-2R-5; MATERIALS USED PO#1775480 AND PO#1690463;[03] PERFORMED TAP TEST ON REPAIRED AREA ; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[04] VERIFIED 1 TO 3
